# SDR SWAA2022032949774

- Difficulty date: September 11, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 55,901 hours, 32,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO RH TRANSITION ANGLE CRACKED AT STA 500A; RBL 22. / REMOVED AND INSTALLED NEW SECTION RH TRANSITION ANGLE FROM STA.500A TO STA.500D ( P/N # 143A7501-4 ) PER SRM 51-40-02 .
